# SDR SWAA2015042438953

- Difficulty date: April 15, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 42,904 hours, 24,733 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546812
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BULKHEAD CHORD CRACKED AT BS 540, STRINGER 22L, SECOND FASTENER DOWN ON AFT SIDE.  REPAIRED CHORD IAW EA.
